# SDR UHLA002738

- Difficulty date: November 16, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N805SA
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGDL
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TTN - DURING MAINTENANCE WALK AROUND CHECK, FOUND PAX DOOR LOWER EXIT PATHWAY LIGHT DIM.  REMOVED AND REPLACED 3 EACH BULBS IAW DHMM 33-51-03.  OPS CHECK GOOD.  (M)
